# SDR AMTA200600043

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 TORQUE BOX OWS 20.00 AREA INBOARD UPPER ANGLE CORRODED.  LEFT NR 4 TORQUE BOX OWS 020.00 AREA INBOARD UPPER CAP MINOR SURFACE CORROSION CLEANED.  CLEANED AREA STRUCTURALLY ACCEPTABLE AS A PERMENANT REPAIR IAW EER L1-570000-11404.  (M)
